Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 22, 2019, 9:24 PM EDT for Northampton County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2019, 9:24 PM EDT (01:24 UTC)
- Expired
- Jul 22, 2019, 10:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Philadelphia/Mount Holly
County Northampton County, PA
The radar
The Philadelphia radar (KDIX), 106 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1736 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.2
The text
As transmitted.
013 WWUS81 KPHI 230124 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 924 PM EDT Mon Jul 22 2019 NJZ007-009-PAZ061-062-103-105-230200- Hunterdon-Warren-Upper Bucks-Lehigh-Western Montgomery-Northampton- 924 PM EDT Mon Jul 22 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HUNTERDON... SOUTHWESTERN WARREN...NORTH CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES... At 924 PM EDT, radar indicated strong thunderstorms were located along a line extending from Bath to near Geryville. Movement was northeast at 40 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown, Byram, Wilson, Bedminster, Hellertown, Nazareth, Tinicum, East Greenville, Bath, Belvidere, Harmony, Oxford, Alpha and Ferndale. If outdoors, consider seeking shelter inside a building. LAT...LON 4091 7502 4041 7502 4037 7552 4077 7549 TIME...MOT...LOC 0124Z 247DEG 35KT 4073 7542 4044 7543 $$ CMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 22, 7:40 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 22, 7:40 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
740 PM EDT Mon Jul 22 2019
.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.
Previous discussion...
330 PM Update...
Severe weather and flash flooding threat continues into this
evening...
Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.
As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.
By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!
Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview...
An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.
Dailies...
Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.
Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.
Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...The strongest area of storms will be off the coast by
mid morning however additional showers with the potential for
some embedded storms will affect the TAF sites by later this
evening through the overnight. Chances for severe weather will
be lower with this second round but generally expect
deteriorating cigs/visbys with with widespread MVFR likely by
the overnight and periods of IFR likely by morning...especially
for the I-95 terminals.
Tuesday...Rain/showers should be tapering off from north to
south but MVFR restrictions likely to continue for most sites
through most of the morning if not into the early afternoon in
some places.
Outlook...
Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.
Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.
&&
.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Bigger
Story will likely be strong to severe storms moving over the
coastal waters (as well as the Delaware Bay) this evening and
these could produce wind gusts of 40-50 knots in the strongest
storms. These should be east of the waters by late evening.
For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.
Outlook...
Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.
RIP CURRENTS...
An increasing southerly wind fetch and building waves are
expected to create a moderate risk for the development of
dangerous rip currents today along the New Jersey shore. The
Delaware coastline is expected to have a low risk or the
development of dangerous rip currents today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Tuesday morning for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch through Tuesday morning for NJZ001-007>010-
012>027.
DE...Flash Flood Watch through Tuesday morning for DEZ001>004.
MD...Flash Flood Watch through Tuesday morning for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until noon EDT Tuesday for ANZ450>455.
&&
Synopsis...O'Brien
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien
Marine...Fitzsimmons/O'BrienHazardous weather outlook, Jul 22, 6:31 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 631 PM EDT Mon Jul 22 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-016-021-023-PAZ054- 055-060>062-101>103-105-232245- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Salem-Cumberland- Cape May-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester- Eastern Chester-Western Montgomery-Upper Bucks- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-232245- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-232245- Delaware Beaches- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-232245- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 631 PM EDT Mon Jul 22 2019 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-013-015-017>020-022-027-PAZ070-071-104-106-232245- Middlesex-Western Monmouth-Mercer-Gloucester-Camden- Northwestern Burlington-Ocean-Atlantic-Southeastern Burlington- Delaware-Philadelphia-Eastern Montgomery-Lower Bucks- 631 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 22, 8:58 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 858 PM EDT Mon Jul 22 2019 PAZ060>062-103-105-230130- Upper Bucks-Lehigh-Western Montgomery-Northampton-Berks- 858 PM EDT Mon Jul 22 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS... NORTHWESTERN MONTGOMERY...LEHIGH...WEST CENTRAL BUCKS AND SOUTHWESTERN NORTHAMPTON COUNTIES... At 858 PM EDT, a strong thunderstorm was located over Lyons, or 14 miles northeast of Reading, moving east at 35 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Allentown, Bethlehem, Emmaus, Northampton, Quakertown, Kutztown, Fleetwood, East Greenville, Bath, Topton, Bally, Bechtelsville, Steuben, Green Lane, Lyons, Neffs, Coffeetown, New Tripoli, Zionsville and Ancient Oaks. If outdoors, consider seeking shelter inside a building. LAT...LON 4036 7583 4070 7580 4073 7536 4025 7535 TIME...MOT...LOC 0058Z 269DEG 31KT 4046 7572 CMS
Local storm report, Jul 22, 8:59 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG SPRINGFIELD 39.93N 75.32W
07/22/2019 DELAWARE PA EMERGENCY MNGR
WIDESPREAD DAMAGE IN SPRINGFIELD WITH
NUMEROUS TREES AND WIRES DOWN. TIME
ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jul 22, 9:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
905 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 1 NE WEST CHESTER 39.97N 75.59W
07/22/2019 CHESTER PA DEPT OF HIGHWAYS
DOWNED UTILITY ON PAOLI PIKE. TIME ESTIMATED
FROM RADAR.
&&
JEOLocal storm report, Jul 22, 9:08 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 1 WSW GERMANSVILLE 40.69N 75.73W
07/22/2019 LEHIGH PA DEPT OF HIGHWAYS
AT LEAST ONE DOWNED UTILITY. TIME ESTIMATED
FROM RADAR.
&&
JEOLocal storm report, Jul 22, 9:11 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG LINDENWOLD 39.82N 74.97W
07/22/2019 CAMDEN NJ DEPT OF HIGHWAYS
ATLANTIC CITY RAIL SERVICE SUSPENDED IN BOTH
DIRECTIONS BETWEEN LINDENWOLD AND CHERRY
HILL DUE TO A DOWNED TREE ACROSS THE TRACKS
NEAR LINDENWOLD. TIME ESTIMATED FROM RADAR.
&&
JEOSpecial weather statement, Jul 22, 9:24 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 924 PM EDT Mon Jul 22 2019 NJZ007-009-PAZ061-062-103-105-230200- Hunterdon-Warren-Upper Bucks-Lehigh-Western Montgomery-Northampton- 924 PM EDT Mon Jul 22 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HUNTERDON... SOUTHWESTERN WARREN...NORTH CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES... At 924 PM EDT, radar indicated strong thunderstorms were located along a line extending from Bath to near Geryville. Movement was northeast at 40 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown, Byram, Wilson, Bedminster, Hellertown, Nazareth, Tinicum, East Greenville, Bath, Belvidere, Harmony, Oxford, Alpha and Ferndale. If outdoors, consider seeking shelter inside a building. LAT...LON 4091 7502 4041 7502 4037 7552 4077 7549 TIME...MOT...LOC 0124Z 247DEG 35KT 4073 7542 4044 7543 CMS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:28 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 22, 10:26 PM EDT | Areal Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 6 hr |
| Jul 22, 10:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| Jul 22, 11:04 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 23, 12:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 23, 12:38 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 23, 12:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 23, 1:04 AM EDT | Special Weather Statement | PHI | Cape May | 26 min |
| Jul 23, 1:30 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 30 min |
| Jul 23, 1:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 23, 1:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 46 min |
| Jul 23, 2:17 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 23, 6:17 AM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 3 hr |
| Jul 23, 7:48 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
| Jul 22, 8:12 PM EDT | Special Weather Statement | PHI | Berks | 33 min |
| Jul 22, 8:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 40 min |
| Jul 22, 8:58 PM EDT | Special Weather Statement | PHI | Lehigh | 32 min |
| Jul 22, 8:59 PM EDT | Areal Flood Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 7 hr |
| Jul 22, 10:26 PM EDT | Special Weather Statement | PHI | Chester | 34 min |
| Jul 23, 3:53 AM EDT | Areal Flood Warning | PHI | Lehigh | 112 min |
| Jul 23, 7:17 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
| Jul 22, 11:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 47 min |
| Jul 23, 12:44 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 31 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.